# SDR FXGA201601151553

- Difficulty date: December 15, 2015
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N151CE
- Make and model: Doug DC-6B
- Aircraft serial: 45496
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN CRACK AT WS 170L, BETWEEN STRINGER 18 & 19.  TO REPAIR A CRACK IN THE LOWER WING SKIN JUST OTBD OF THE NR 2 NACELLE ATTACH ANGLE.  A CRACK IN THE WING SKIN WAS FOUND DURING A SCHEDULED XRAY.  INSPECTION IAW AD 80-12-02R1 C 1.  THE CRACK IS UNDER A PREVIOUSLY INSTALLED CORROSION DOUBLER.  THE CRACK GOES FROM THE AFT FLANGE OF THE STRINGER 18 TO THE FWD FLANGE OF STRINGER 19.  THE AREA WILL CONTINUE TO BE INSPECTED BY X RAY AT THE SCHEDULED INTERVAL.  THIS REPAIR WILL NOT NEGATIVELY AFFECT THE FINDINGS OF THIS X RAY.
